Jump to content

Photo
- - - - -

Salicylic Acid Reaction


3 replies to this topic

#1 caiti

caiti

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 14-November 12

Posted 14 November 2012 - 08:08 AM

I think i might have some sort of allergy/negative reaction to Salicylic Acid. I've used the T3 acne body spray to get rid of my back acne that has the active ingredient Salicylic Acid. But more bumps seems to have surfaced 3 days after i began using this straight after i shower.

Also, i have used the neutrogena deep clean cleanser on my face which also has Salicylic Acid as the active ingredient. And more pimples and whiteheads have begun to appear on my cheeks every since i started using it. However, the cleanser works really well for the pimples on my forehead.

What's going on man!!

#2 Hopeful479

Hopeful479

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Gallery Images: 3
    Likes: 2
About Me
  • Gender:Female
  • Location:Massachusetts
  • Interests:Journaling, shopping, poety, exercise, music, cooking, holistic medicine, minimalism, Jesus, my son, and a pursuit of clear skin :-)
  • Joined: 26-October 12

Posted 14 November 2012 - 08:40 AM

Probably like you stated. I too am allergic to salicylic acid, my skin get's red and inflamed with tiny raised bumps. I would put oatmeal on it till it calms down and try a different cleanser. Good luck!

#3 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 519
    Gallery Images: 6
    Blog Entries: 6
    Likes: 99
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 14 November 2012 - 08:47 AM

Probably like you stated. I too am allergic to salicylic acid, my skin get's red and inflamed with tiny raised bumps. I would put oatmeal on it till it calms down and try a different cleanser. Good luck!


Same thing happens to me, I get tiny bumps and itchy from SA. Stick to using BP.

#4 Alston088

Alston088

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 30-November 12

Posted 30 November 2012 - 11:18 AM

well you can try hydrocortisone lotion, but it is my experience that the only thing that resolves such reaction is time. You generally have to wait for your skin to recover, it's a procedure that can't be hurried.


bowel problems

Edited by Alston088, 08 December 2012 - 06:15 AM.




Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users